# SDR SWIA95595

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay Box
- Part number: 12025262501
- Condition: Failed
- Location: Lt Mlg Doors
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LT MAIN GAP DOORS WOULD NOT CLOSE AFTER TAKEOFF, RECYCLED 4 TIMES, BOTH REQUIRED LIGHTS ON WITH GEAR HANDLE IN UP POSITION.  REPLACED LDG RELAY BOX SWING GEAR SEVERAL TIMES, OPS CKS GOOD.
